Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 28, Issue 2, Fall 1992  pp. 357-370.

Analiticity in triangular algebras

Authors Baruch Solel (1) and Belisario A. Ventura (2)
Author institution: (1) Department of Mathematics, Technion-Israel Institute of Technology, 3200 Haifa, Israel.
(2) Department of Mathematics, California State University, San Bernardino, CA 92407, U.S.A.


Contents    Full-Text PDF